HIgh dose? 3 grains of Naturethroid and 50mcg Liothyronine

Do you think this is a particularly high dose? Only I am still experiencing fluid retention in my legs and feet, iv only added the extra T3 a couple of weeks ago, I feel ok apart from wondering if the fluid will ever go. Would an increase in dose in a couple of weeks be too high a dose do you think? Any advice appreciated, thank you x

2 Replies

oldestnewest
  • Disregarding the dose of thyroid gland medication, if you feel o.k. and you don't appear to be overmedicated. If you still have fluid retention, you may be still undermedicated.

    I give a couple of links below which may be helpful and if you go to the bar at the top of the page and press the square box some other articles appear:-

    stopthethyroidmadness.com/m...

    stopthethyroidmadness.com/n...

    This is also another link re swelling.

    web.archive.org/web/2010103...

    I don't have any qualifications but the above is what I have read. Supplements can also help with hypo.

    thyroiduk.org.uk/tuk/treatm...

  • Thankyou Shaws , just read through all 3 links, so much useful information, if i increase would you suggest increasing the T3 or Naturethroid…?

You may also like...